# SDR CA131125008

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 23,283 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Part time: 23,013 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE ACFT WAS CLIMBING THROUGH FL200 A BANG WAS HEARD AND A ODOR WAS NOTICED BY THE CREW.  IMMEDIATELY FOLLOWING THAT A HIGH VIBRATION INDICATION OF 5 UNITS WAS OBSERVED AS WELL AS A RISE IN EGT TO 900 DEGREES C.  THE POWER LEVERS WERE RETARDED AND VIBRATION AND TEMPERATURES FOLLOWED SUIT, THE CREW MAINTAINED ENGINE OPERATION FOR THE DURATION OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE UPON ARRIVAL AND FOUND INTERNAL DAMAGE VISIBLE FROM THE TAILPIPE.  THE ENGINE HAS BEEN REMOVED FOR SHOP LEVEL INSPECTION AND REPAIR.  FDR FLIGHT DATA IS TO BE DOWNLOADED AND ANALYZED TO AID IN ROOT CAUSE DETERMINATION.
